| Model Number |
SN60WF |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported during intraocular lens (iol) implant procedure, the surgeon noticed that lens was cracked in the center.The lens was explanted and replaced with another lens with same diopter during initial procedure.The procedure was completed on same day.Additional information has been requested.